MathSciNet Relay Station
MathSciNet bibliographic data
MR2046538 93D05 (34K20 34K45 93C23 93D30)
Liu, Xinzhi Stability of impulsive control systems with time delay. Math. Comput. Modelling 39 (2004), no. 4-5, 511–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement